A comment on Wahl's argument
Journal of Policy Analysis and Management, 1982, vol. 1, issue 4, 512-515
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://hdl.handle.net/10.2307/3324779 Link to full text; subscription required (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wly:jpamgt:v:1:y:1982:i:4:p:512-515
Access Statistics for this article
More articles in Journal of Policy Analysis and Management from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().